# SDR CA970421044

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 2060404005
- Condition: Leaking
- Location: Input Seal
- Part time: 10,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT SEAL LEAKING.  5 ATTEMPTS AT SEAL REPLACEMENT COULD NOT STOP GEARBOX LEAKING, GEARBOX REPLACED.
